Nevada, 2015Flash Flooding and Hail in Nevada, July 1 to 6, 2015
July 1 to 6, 2015 · NWS REV · 7 events in 4 counties and zones
Persistent moderate to high atmospheric moisture combined with daytime heating to produce thunderstorms (many with heavy rainfall) early in the month. Periods of slow-moving thunderstorms combined with the heavy rain to bring flash flooding to western Nevada.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Persistent moderate to high atmospheric moisture combined with daytime heating to produce thunderstorms (many with heavy rainfall) early in the month. Periods of slow-moving thunderstorms combined with the heavy rain to bring flash flooding to western Nevada.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before the first event at Jul 1, 1:58 PM PST, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 1, 1:58 PM PST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
258 PM PDT WED JUL 1 2015
.SYNOPSIS...
HOT TEMPERATURES WILL CONTINUE THROUGH FRIDAY, FOLLOWED BY SOME
COOLING TO NEAR NORMAL THIS WEEKEND INTO NEXT WEEK AS RIDGE OVER
THE GREAT BASIN WEAKENS. ABUNDANT MOISTURE ACROSS THE REGION WILL
BRING A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH
THE 4TH OF JULY WEEKEND. LOCAL FLASH FLOODING AND GUSTY OUTFLOW
WINDS WILL REMAIN THE PRIMARY THREATS WITH THESE STORMS.
&&
.SHORT TERM...
SATELLITE LOOP SHOWS A VORTICITY CENTER MOVING WEST ACROSS THE
SAN JOAQUIN VALLEY. EXTENSIVE HIGH CLOUDS AND WEAKER FORCING
ACROSS THE REMAINDER OF THE SIERRA AND FAR WESTERN NV DELAYED THE
FORMATION OF THE FIRST CELLS UNTIL AFTER 2 PM.
SHORT TERM GUIDANCE STILL INDICATES THUNDERSTORMS INCREASING AFTER
3 PM, INITIALLY FAVORING ALPINE AND NORTHERN MONO COUNTIES THEN
BUILDING EAST ACROSS PARTS OF WESTERN NV MAINLY SOUTH OF HIGHWAY
50 THROUGH LATE AFTERNOON AND EARLY EVENING. FOR AREAS NORTH OF
HIGHWAY 50, COVERAGE IS LIKELY TO BE MORE SPARSE, BUT THERE COULD
BE SOME INCREASED ACTIVITY BETWEEN 5 AND 8 PM DUE TO INCREASED LOW
LEVEL CONVERGENCE FROM A DEVELOPING LEE SIDE ZEPHYR, AND OUTFLOWS
FROM THE FIRST ROUND OF CELLS SOUTH OF HIGHWAY 50. AS HAS BEEN THE
CASE FOR THE PAST FEW DAYS, LOCALLY HEAVY RAINFALL AND OUTFLOW
GUSTS UP TO 50 MPH ARE THE MAIN THREATS, BUT THE PROBABILITY IS
LOW FOR HEAVY RAIN TO HIT THE SAME AREAS THAT RECEIVED FLOODING
YESTERDAY.
DURING THE OVERNIGHT HOURS, MOST ACTIVITY SHOULD DIMINISH BUT
ISOLATED SHOWERS MAY REDEVELOP IN SOUTHERN MINERAL AND MONO
COUNTIES AS DEEPER MOISTURE MOVES IN FROM THE EAST.
FOR THURSDAY, THE DEEPER MOISTURE IS EXPECTED TO SPREAD NORTHWARD
ACROSS MOST OF EASTERN CA-WESTERN NV. MODEL SOUNDINGS INCREASE
PRECIPITABLE WATER VALUES TO BETWEEN 1.0 AND 1.25 INCH, SO THE
POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE WITH INITIAL
CONVECTION LIKELY TO BEGIN A FEW HOURS EARLIER IN THE DAY,
POSSIBLY AS EARLY AS 10-11 AM FOR PARTS OF THE EASTERN SIERRA.
HOWEVER, THE INCREASED MOISTURE AND EARLIER ONSET MAY ALSO LEAD TO
MORE WIDESPREAD CLOUD COVER, LIMITING THUNDERSTORM DEVELOPMENT
AND RAINFALL INTENSITY. BECAUSE OF THIS UNCERTAINTY, WE ARE NOT
PLANNING ON ISSUING A FLASH FLOOD WATCH BUT AREAS THAT ARE MORE
PRONE TO FLOODING DUE TO RECENT HEAVY RAIN, STEEP TERRAIN OR
WILDFIRE BURN SCARS SHOULD BE ON THE LOOKOUT FOR FLOOD POTENTIAL
IF HEAVIER CELLS DEVELOP.
FOR THURSDAY NIGHT AND FRIDAY, SOME CLEARING AND SUBSIDENCE IS
INDICATED TO SPREAD NORTH ACROSS THE REGION AFTER THE EVENING
THUNDERSTORM ACTIVITY WINDS DOWN. THIS CLEARING SHOULD ALLOW FOR
AFTERNOON CONVECTION TO FIRE UP AGAIN ALONG THE SIERRA AND SPREAD
INTO WESTERN NV DURING THE AFTERNOON AND EVENING. FORCING APPEARS
LIMITED WITH SOME CAPPING TO OVERCOME, SO THE FIRST STORMS SHOULD
HOLD OFF UNTIL EARLY AFTERNOON.
ABOVE NORMAL TEMPERATURES WILL CONTINUE THURSDAY AND FRIDAY WITH
LOWER VALLEYS OF WEST CENTRAL NV POSSIBLY REACHING 105 DEGREES
AGAIN ON THURSDAY WHERE THE HEAT ADVISORY WILL REMAIN IN EFFECT.
THICKER CLOUD COVER MAY LIMIT HEATING A BIT, MAINLY IN AREAS SOUTH
OF HIGHWAY 50. THE MOIST AIR MASS WITH AREAS OF MID-HIGH LEVEL
CLOUDS WILL KEEP OVERNIGHT LOWS WELL ABOVE AVERAGE FOR THE NEXT
FEW NIGHTS, GENERALLY FROM MID 60S TO LOWER 70S IN MOST LOWER
ELEVATIONS. MJD
.LONG TERM...SATURDAY THROUGH WEDNESDAY...
NO MAJOR SHIFTS IN THE THINKING FOR THE EXTENDED FORECAST. THERE
WILL BE TWO MODES IN THIS PERIOD. THE FIRST OVER THE HOLIDAY WEEKEND
WILL BE WETTER WITH MORE WIDESPREAD THUNDERSTORM CHANCES WHILE THE
SECOND WILL BE DRIER AND TRENDING COOLER BACK TOWARD SEASONAL
AVERAGES.
4TH OF JULY AND SUNDAY...HIGH PRESSURE CONTINUES TO WRAP MOISTURE
AROUND ITS WESTERN PERIPHERY INTO THE SIERRA AND NORTHWESTERN
NEVADA. AS A RESULT, PWATS REMAIN ELEVATED WITH CHANCES OF
THUNDERSTORMS BOTH DAYS. GFS/EC/NAM ALL SHOW A WAVE MOVING THROUGH
THE PATTERN WITH WILL LIKELY ENHANCE THUNDERSTORM ACTIVITY. ALSO,
THERE WILL LIKELY BE SOME POTENTIAL FOR ENHANCED ACTIVITY ALONG A
MODERATE ZEPHYR THAT IS EXPECTED TO FORM. STORM MOTIONS WILL BE
RATHER SLOW RESULTING IN THE POTENTIAL FOR MORE FLASH FLOODING
WHICH IS THE BIGGEST THREAT THIS WEEKEND. THOSE WITH HOLIDAY PLANS
OUTDOORS WILL WANT TO PAY ATTENTION TO WARNING PRODUCTS AS THE
SITUATION MAY CHANGE RAPIDLY. LIGHTNING WILL ALSO BE A THREAT TO
THOSE OUTDOORS AND ON AREA LAKES.
EARLY NEXT WEEK...CONDITIONS BECOME DRIER AS HIGH PRESSURE SHIFTS
EASTWARD AND FLOW BECOMES MORE SOUTHWESTERLY. STILL, THERE IS
AMPLE RESIDUAL MOISTURE SO A MENTION OF AFTERNOON THUNDERSTORMS
FROM MONDAY AND TUESDAY IS WARRANTED. DRY AIR REALLY WORKS IN BY
WEDNESDAY WITH WESTERLY FLOW INCREASING ALOFT. BOYD
&&
.AVIATION...
VFR CONDITIONS EXPECTED OUTSIDE OF TSRA TODAY. BEST CHANCES FOR TSRA
WILL REMAIN SOUTH OF I-80 TODAY THRU 04Z. CHANCE FOR IMPACT 40
PCT AT KMMH...30 PCT AT KTRK/KTVL/KRNO/KCXP/KNFL AND LESS THAN 20
PCT ELSEWHERE. MAIN THREATS WILL BE OUTFLOW WIND GUSTS TO 45
KTS...SMALL HAIL AND TORRENTIAL RAINS. WINDS WILL REMAIN LIGHT
OUTSIDE OF STORMS.
SIMILAR CONDITIONS POSSIBLE THURSDAY WITH BETTER CHANCES FOR
STORMS FRI-SUN DEPENDING ON DAYTIME CLOUD COVER. WALLMANN/BOYD
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...HEAT ADVISORY UNTIL 8 PM PDT THURSDAY NVZ004.
CA...NONE.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 1, 3:55 PM PST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
455 PM PDT WED JUL 1 2015
NVZ002-003-020045-
GREATER RENO-CARSON CITY-MINDEN AREA NV-GREATER LAKE TAHOE AREA NV-
455 PM PDT WED JUL 1 2015
...THUNDERSTORM WITH HEAVY RAIN AFFECTING HIGHWAY 580 BETWEEN RENO
AND CARSON CITY...
* AT 453 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PLEASANT VALLEY...OR 7 MILES WEST OF VIRGINIA CITY. THIS
STORM WAS MOVING SLOWLY TO THE WEST AT 5 MPH.
* VERY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THIS STORM, ALONG WITH OCCASIONAL LIGHTNING. EXPECT PONDING
WATER ON ROADWAYS INCLUDING ON HIGHWAY 580 AND WATCH FOR FLOODING
IN LOW SPOTS. DO NOT DRIVE ACROSS FLOODED ROADWAYS.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT VALLEY...WASHOE CITY...GALENA...
NEW WASHOE CITY AND DAVIS CREEK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3928 11987 3937 11988 3942 11977 3937 11970
3929 11967 3924 11979
TIME...MOT...LOC 2353Z 236DEG 3KT 3934 11978
CSSpecial weather statement, Jul 1, 3:59 PM PST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
459 PM PDT WED JUL 1 2015
NVZ004-020100-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
459 PM PDT WED JUL 1 2015
...STRONG THUNDERSTORM MOVING WEST ALONG HIGHWAY 50 EAST OF
MIDDLEGATE...
AT 457 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF MIDDLEGATE...OR 24 MILES SOUTHWEST OF NEW PASS
SUMMIT...MOVING SOUTHWEST AT 15 MPH.
VERY HEAVY RAIN...FREQUENT LIGHTNING...AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDDLEGATE...JUNCTION U.S 50 AND NV 722 AND JUNCTION U.S 50 AND NV
121 (DIXIE VALLEY RD).
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 50 BETWEEN MIDDLEGATE
AND COLD SPRINGS. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS
WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT
IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN
ON YOUR HEADLIGHTS.
&&
LAT...LON 3913 11807 3938 11823 3946 11787 3936 11776
3931 11776
TIME...MOT...LOC 2357Z 048DEG 12KT 3935 11787
MBSpecial weather statement, Jul 1, 4:15 PM PST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
515 PM PDT WED JUL 1 2015
NVZ002-003-020045-
GREATER RENO-CARSON CITY-MINDEN AREA NV-GREATER LAKE TAHOE AREA NV-
515 PM PDT WED JUL 1 2015
...THUNDERSTORM WITH VERY HEAVY RAIN AFFECTING HIGHWAY 580 BETWEEN
SOUTH RENO AND WASHOE VALLEY...
* AT 515 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PLEASANT VALLEY...OR 7 MILES WEST OF VIRGINIA CITY. THIS
STORM WAS DRIFTING SLOWLY WEST.
* VERY HEAVY RAINFALL...SMALL HAIL...AND WINDS IN EXCESS OF 40 MPH
CAN BE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT LIGHTNING.
EXPECT PONDING WATER ON ROADWAYS INCLUDING ON HIGHWAY 580 AND
WATCH FOR FLOODING IN LOW SPOTS. DO NOT DRIVE ACROSS FLOODED
ROADWAYS AND BE ALERT FOR HYDROPLANING.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT VALLEY...WASHOE CITY...GALENA...
NEW WASHOE CITY AND DAVIS CREEK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3928 11987 3937 11988 3942 11977 3937 11970
3929 11967 3924 11979
TIME...MOT...LOC 2353Z 236DEG 3KT 3934 11978
SS/CSSpecial weather statement, Jul 1, 4:30 PM PST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
530 PM PDT WED JUL 1 2015
NVZ001-020230-
MINERAL AND SOUTHERN LYON COUNTIES NV-
530 PM PDT WED JUL 1 2015
...THUNDERSTORM WITH HEAVY RAIN MOVING OVER HIGHWAY 95 NORTH OF
MINA...
AT 528 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF MINA...AND 5 MILES SOUTH OF LUNING...MOVING SOUTHWEST
AT 5 MPH.
VERY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MINA...LUNING AND MINA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 95 BETWEEN LUNING AND
MINA. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID
VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF
WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR
HEADLIGHTS.
&&
LAT...LON 3854 11810 3839 11801 3829 11819 3849 11833
TIME...MOT...LOC 0028Z 066DEG 17KT 3846 11812
MB
Special weather statement, Jul 1, 4:40 PM PST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
540 PM PDT WED JUL 1 2015
CAZ073-020115-
MONO CA-
540 PM PDT WED JUL 1 2015
...VERY HEAVY RAIN AND GUSTY WINDS APPROACHING HIGHWAY 395 BETWEEN
LEE VINING AND MAMMOTH LAKES...
AT 538 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRESTVIEW...OR 9 MILES NORTHEAST OF MAMMOTH LAKES...MOVING WEST AT 10
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH VERY HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND BIG SPRINGS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3771 11879 3768 11897 3780 11907 3785 11881
TIME...MOT...LOC 0038Z 088DEG 9KT 3777 11887
SS
Special weather statement, Jul 1, 4:55 PM PST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
555 PM PDT WED JUL 1 2015
NVZ003-004-020200-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
555 PM PDT WED JUL 1 2015
...STRONGER THUNDERSTORMS FORMING OVER STOREY COUNTY...
AT 552 PM PDT...DOPPLER RADAR WAS TRACKING SEVERAL THUNDERSTORMS
OVER STOREY COUNTY. THE STRONGEST STORMS ARE CURRENTLY OVER VIRGINIA
CITY...GOLD HILL...AND THE RENO INDUSTRIAL COMPLEX. THESE STORMS
WERE NEARLY STATIONARY.
VERY HEAVY RAIN...MINOR ROCK SLIDES...AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA CITY...FERNLEY...DAYTON...SILVER SPRINGS...DAYTON VALLEY
AIRPARK...JUNCTION U.S 50 AND SIX MILE CANYON-FT CHURCHILL RD...NV
341 AT WASHOE-STOREY CO LINE...JUNCTION U.S 50 AND NV 341...GOLD
HILL...SIX MILE CANYON...FERNLEY - TIGER FIELD AIRPORT AND WADSWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.
&&
LAT...LON 3963 11926 3946 11911 3934 11949 3921 11956
3922 11967 3926 11971 3948 11966 3954 11959
TIME...MOT...LOC 0052Z 000DEG 0KT 3928 11965
MBFlash Flood, Lyon
- When
- July 1, 5:11 PM PST
- Where
- Lyon County, 0.43 mi SE of Silver City to 0.91 mi ESE of Silver City
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.266, -119.644
Lyon County Emergency Management reported that highway 342 through Silver City was flooded with water, gravel and debris. Traffic was diverted to an alternate truck route. The time of the flooding is estimated based on radar.
Flash Flood, Douglas
- When
- July 3, 5:00 PM PST to 6:30 PM PST
- Where
- Douglas County, 4.17 mi E of Gardnerville to 4.43 mi E of Gardnerville
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 38.938, -119.653
Facebook videos from a National Weather Service employee and KOLO News showed fast flowing water in Pine Nut Creek and over low water crossings on Cali Pequeno and Out-R-Way Roads.
Flash Flood, Mineral
- When
- July 5, 2:00 PM PST to 3:30 PM PST
- Where
- Mineral County, 1.29 mi WNW of Basalt to 3.94 mi NW of Basalt
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.028, -118.291
The Nevada DOT reported a flash flood and rock slide along state route 360. The time of the flash flood is approximate and based on radar.
Hail, Lyon
- When
- July 5, 4:35 PM PST
- Where
- Lyon County, 1.08 mi E of Simpson
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 38.870, -119.380
Flash Flood, Storey
- When
- July 6, 3:03 PM PST
- Where
- Storey County, 5.39 mi E of Virginia City
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 39.310, -119.550
A spotter in the Six Mile Canyon/Samuel Clemens area reported 1.15 of rainfall in less than 30 minutes. Water was flowing into homes with property damage.
Flash Flood, Douglas
- When
- July 6, 3:30 PM PST to 4:30 PM PST
- Where
- Douglas County, 4.25 mi SSW of Centerville to 3.36 mi NNW of Mottsville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.862, -119.798
The Douglas County Sheriff's Office reported that various places along Foothill Blvd. experienced flash flooding, which made roads impassable. A spotter in the flash flood area noted 1.65 of rainfall in 45 minutes.
Flash Flood, Lyon
- When
- July 6, 4:30 PM PST
- Where
- Lyon County, 5.86 mi NNE of Dayton to 5.96 mi NNE of Dayton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.306, -119.531
The Lyon County Sheriff's office reported a car stuck in water flowing over V and T Way from a dry wash. The car had to be pulled out by heavy machinery. Pictures of the incident indicate that the water was approximately 18 inches deep at the time of the rescue.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 1 to 4, 201513 deaths · 1 event
- Flash Flooding and Hail in Missouri, July 1 to 2, 20152 deaths · $4.8 million · 3 in hail · 12 events
- Hail and Damaging Winds in Georgia, July 1 to 4, 20151 death · 4 injured · $128,000 · 1 in hail · 22 events
- Tornadoes and Flash Flooding in Missouri, July 1 to 4, 2015$2.6 million · EF1 · 112 events
- Heat in Oregon, July 1 to 5, 20151 death · 2 injured · 3 events
- Flooding in Missouri, July 1 to 31, 2015$7.4 million · 4 events
- Flooding in Illinois, July 1 to 30, 2015$1.0 million · 11 events
- Flooding in Indiana, July 1 to 30, 2015$1.1 million · 5 events
- Damaging Winds and Lightning Strikes in Tennessee, July 1 to 2, 2015$353,000 · 56 kt wind · 14 events
- Flash Flooding in New York, July 1, 2015$520,000 · 2 events
- Damaging Wind and Lightning Strike in Maryland, July 1, 2015$501,000 · 56 kt wind · 2 events
- Tornadoes and Flash Flooding in Missouri, July 1 to 2, 2015EF1 · 33 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 591417, 591443, 591491, 591503, 593272, 593393, 593273.